Skip to content
My WebMD Sign In, Sign Up
IUI & Transabdominal Cerclage
avatar
ashely22 posted:
Hello I just turned 30 I have suffered two second trimester loses due to IC. In January I had a TAC placed which is a trans abdominal cerclage because with my second pregnancy the vaginal cerclage I had placed didn't hold and I had a miscarriage at 17 weeks. I have PCOS which causes me to fall in the slot of having infertility problems my DH has excellent swimmers. I have concieved twice through IUI while taking metformin 500mg, Letrozole (femara) 2.5mg twice a day, and an injectable called Ovidrel. I'm on my fourth IUI taking the same medications but I'm feeling like cramping every now and again dizziness and sleepyness I'm wondering is it a side effect from the meds but I have had all these syptoms before when I was pregnant. I also had so light spotting after the IUI was done and for the two days following now I have noticed I have discharge not foul smelling just more then normal. I am 6 days post IUI. I just wanted to know is anyone feeling the same things.
Reply


Spotlight: Member Stories

I am 23 years old and have had 2 little boys! i am going to get mirena out 2/14/11 i cant wait to start trying to conceive again. i am a little worrie...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
11 of 19 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.